# SDR SWIA200312368

- Difficulty date: August 17, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 5,985 hours, 4,950 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 880
- Condition: Failed
- Location: Horiz Stab
- Part time: 2,181 hours, 1,726 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB TRIM FAILS CHANNEL 2 ON PREFLIGHT TEST.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT.  OPS CHECK GOOD IAW RII 27-415.  MOTOR CONTROL UNIT PN: 7062-3 SN OFF: 961 SN ON: 218.
